RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 3, Pages 328–342 (Mi de10341)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

The Local Convergence of Biorthogonal Series Related to Differential Operators with Nonsmooth Coefficients: I

I. S. Lomov

Lomonosov Moscow State University

Full text: PDF file (1625 kB)

English version:
Differential Equations, 2001, 37:3, 351–366

Bibliographic databases:

UDC: 517.927.25
Received: 19.05.1999

Citation: I. S. Lomov, “The Local Convergence of Biorthogonal Series Related to Differential Operators with Nonsmooth Coefficients: I”, Differ. Uravn., 37:3 (2001), 328–342; Differ. Equ., 37:3 (2001), 351–366

Citation in format AMSBIB
\Bibitem{Lom01}
\by I.~S.~Lomov
\paper The Local Convergence of Biorthogonal Series Related to Differential Operators with Nonsmooth Coefficients: I
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 3
\pages 328--342
\mathnet{http://mi.mathnet.ru/de10341}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846530}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 3
\pages 351--366
\crossref{https://doi.org/10.1023/A:1019242515472}


Linking options:
  • http://mi.mathnet.ru/eng/de10341
  • http://mi.mathnet.ru/eng/de/v37/i3/p328

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. S. Lomov, “Otsenki skorosti skhodimosti i ravnoskhodimosti spektralnykh razlozhenii obyknovennykh differentsialnykh operatorov”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:4 (2015), 405–418  mathnet  crossref  elib
    2. I. V. Sadovnichaya, “Equiconvergence of spectral decompositions for the Dirac system with potential in Lebesgue spaces”, Proc. Steklov Inst. Math., 293 (2016), 288–316  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:54
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019